# SDR HNAA20161200344

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 59,112 hours, 66,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 70027601
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARE FLICKERING DURING TAKEOFF AND LANDINGS.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX. OPS CHECKED FOO AT THIS TIME IN ACCORDANCE WITH MM 33-52-00. OK FOR SERVICE.
